MAUDE Adverse Event Report: ALLERGAN (IRVINE) XEN 45 GTS; IMPLANT, EYE VALVE

ALLERGAN (IRVINE) XEN 45 GTS; IMPLANT, EYE VALVE
Catalog Number 5513-001
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported a xen®45 gts "would not advance correctly." device did not make patient contact.Surgery was completed with backup device in the right eye.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: d9, h3, h6.Device analysis: one xen 45 glaucoma treatment system (gts) injector was received with the slider knob of the injector between the start and end positions.A non-abbvie black rubber cover was received attached to the needle end of the injector upon receipt.The covering was removed upon receipt to properly visualize the receipt condition of the injector.Upon removal of the black cover, the bevel selector was observed to be partially torn.Slider resistance is unable to verify since a functionality test could not be performed due to the condition of the bevel selector.The complainant did not report that the bevel selector was damaged.The condition of the bevel selector is likely due to complainant handling.
 
Event or Problem Description

Brand Name
XEN 45 GTS
Common Device Name
IMPLANT, EYE VALVE
Manufacturer (Section D)
ALLERGAN (IRVINE)
2525 dupont drive
irvine CA 92612
Manufacturer (Section G)
ALLERGAN (IRVINE)
2525 dupont drive
irvine CA 92612
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24688571
Report Number3011299751-2026-00048
Device Sequence Number18573509
Product Code KYF
UDI-Device Identifier10888628032439
UDI-Public(01)10888628032439(10)65381(11)241106(17)271130
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5513-001
Device Lot Number65381
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown